`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 9,Number 3/4, May,     June 2008

Special Issue on Nonautonomous Dynamics

1

Preface   Pages : i - ii

Roberta Fabbri,  Russell Johnson,  Carmen Núñez and Rafael Obaya

 Abstract       Full Text      Related Articles

2

Heteroclinic connections in singularly perturbed systems   Pages : 431 - 461

Flaviano Battelli and Ken Palmer

 Abstract       Full Text      Related Articles

3

Nonautonomous finite-time dynamics   Pages : 463 - 492

Arno Berger,  Doan Thai Son and Stefan Siegmund

 Abstract       Full Text      Related Articles

4

Minimal subsets of projective flows   Pages : 493 - 516

Kristian Bjerklöv and Russell Johnson

 Abstract       Full Text      Related Articles

5

Location of fixed points and periodic solutions in the plane   Pages : 517 - 523

Juan Campos and Rafael Ortega

 Abstract       Full Text      Related Articles

6

Pullback attractors for stochastic heat equations in materials with memory   Pages : 525 - 539

Tomás Caraballo,  José Real and I. D. Chueshov

 Abstract       Full Text      Related Articles

7

On the spectrum of the one-dimensional Schrödinger operator   Pages : 541 - 554

Nguyen Dinh Cong and Roberta Fabbri

 Abstract       Full Text      Related Articles

8

Error in approximation of Lyapunov exponents on inertial manifolds: The Kuramoto-Sivashinsky equation   Pages : 555 - 580

L. Dieci,  M. S Jolly,  Ricardo Rosa and E. S. Van Vleck

 Abstract       Full Text      Related Articles

9

Equi-Attraction and the continuous dependence of attractors on time delays   Pages : 581 - 593

P.E. Kloeden and Pedro Marín-Rubio

 Abstract       Full Text      Related Articles

10

Center manifolds and dynamics near equilibria of quasilinear parabolic systems with fully nonlinear boundary conditions   Pages : 595 - 633

Yuri Latushkin,  Jan Prüss and Ronald Schnaubelt

 Abstract       Full Text      Related Articles

11

A Siegel theorem for dynamical systems under random perturbations   Pages : 635 - 642

Weigu Li and Kening Lu

 Abstract       Full Text      Related Articles

12

Pullback attractors and statistical solutions for 2-D Navier-Stokes equations   Pages : 643 - 659

Grzegorz Łukaszewicz

 Abstract       Full Text      Related Articles

13

Time averaging for nonautonomous/random linear parabolic equations   Pages : 661 - 699

Janusz Mierczyński and Wenxian Shen

 Abstract       Full Text      Related Articles

14

A non-autonomous bifurcation theory for deterministic scalar differential equations   Pages : 701 - 730

Carmen Núñez and Rafael Obaya

 Abstract       Full Text      Related Articles

15

A topological time-delay embedding theorem for infinite-dimensional cocycle dynamical systems   Pages : 731 - 741

J. C. Robinson

 Abstract       Full Text      Related Articles

16

Non-autonomous wave dynamics with memory --- asymptotic regularity and uniform attractor   Pages : 743 - 761

Chunyou Sun,  Daomin Cao and Jinqiao Duan

 Abstract       Full Text      Related Articles

17

Kernel sections for processes and nonautonomous lattice systems   Pages : 763 - 785

Xiao-Qiang Zhao and Shengfan Zhou

 Abstract       Full Text      Related Articles